Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes thinning and swelling of skin on backside?

For several weeks I ve had an area in the inside of my backside, where the skin Is thinner, that swells and bleeds and hurts when I squeeze it. It s about the size if a dime. I ve had it before on the other side. I clean it and use neosporin and gets better but I m worried. You should know I m sedentary for a number of yrs due to. Health issues but since I retired I m in a recliner most of the day. Needless to say I m too embarrassed to see a dr but it s also hard for me to go. This has happened about 3-4 times. In the past yr and a half. Any suggestions ?
Sat, 28 Sep 2019
Report Abuse
Dermatologist 's  Response
Hi

It may be eczema. Consult the dermatologist for the perfect diagnosis and proper treatment. Avoid contact with soap. Do not scratch or squeeze it. Take a course of antibiotic and antihistaminics. Apply mid steroid cream combined with antibiotic. If needed, take oral steroid under supervision of doctor.

Hope this helps you.

Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sir, since 6 months ago, i have been suffering 4m skin elergy in which all parts of the skin severely gives irritation and swelling scars appear...

Recent questions on  Neosporin

doctor1 MD

I have a one inch by one inch abrasion on my leg just above the ankle. It is slow to heal as a heart condition has reduced blood flow to the area....

doctor1 MD

yes my daughter used a ruat razor to shave. it left two red paths that looked like she drug it too hard. the area puffed up and now has spots...

doctor1 MD

Hi, I have possibly an abscess/ lesions, three small ones (side by side) on the areola area of one of my breast. My Primary Care Doctor ordered a...

doctor1 MD

For several weeks I ve had an area in the inside of my backside, where the skin Is thinner, that swells and bleeds and hurts when I squeeze it. It...

doctor1 MD

Hi Doc, My wife is taking "Lactare" to increase milk quantity. Currently the dosage is 3 capsules/day. Wanted to check: a. Any side effects using...

doctor1 MD

hi I have a concern I was getting water for the camber i was carrying it and all of sudden I tapped a gentlemen at work and I looked at him and I...

doctor1 MD

Hey doctor, Recently I noticed this black spot on the right side of my throat and I was just wondering if this is something I should get checked...